# SDR DHL2004745507

- Difficulty date: July 2, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK,  THE FOLLOWING DISCREPANCIES WERE NOTED; LT FUSE HAS A DENT AFT BS 1030 STR 25L.  DAMAGED FWD TO BE OUT OF LIMITS IAW SRM 53-30-1 FIG 1; FABRICATED DOUBLE (10.2500 INCH X 7.7500 INCH) 2024 T3 0.71 PO NR 900790, FILLER (2.1250 INCH X 1.7500 INCH) 2024 T3 0.63 PO NR 900781 IAW SRM 53-30-3 FIG 3 AND CUT OUT DAMAGED AREA AT STR NR 25L BS 1038 DIMENSION (2.1250 INCH X 1.7500 INCH); TREATED AND PRIMED IAW SRM 51-10-2; INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIG 3.
